# SDR CALA2022110703067

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 44,637 hours, 15,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD717
- Part serial: 29676
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(MULT-33-3-0004) FWD, MID LEFT, AND AFT EMERGENCY LIGHT BATTERY PACKS FAIL CAPACITY CHECKS. MID RIGHT PASS. REFER TO PEMCO NR NO. 12892.0037.
